# SDR DALA2019112106800

- Difficulty date: November 20, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,773 hours, 28,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1600-1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5643, L/P 1368752) LOCATED 3 DENTS ON EXTERNAL SKIN REPAIR BTWN STA 1600-1620 APPROX STR 17L. CORRECTIVE ACTION: REMOVED DAMAGED FUSELAGE SKIN REPAIR DOUBLER STA 1600 TO 1620 STR 17L IAW B757 SRM 51-40-02. FABRICATED AND INSTALLED NEW REPAIR DOUBLER IAW EA 582946-14 REV O.
